Alert archive / New Mexico / High Wind Warnings in 2010

High Wind Warning 7, NWS El Paso, TX

November 27, 2010

NWS El Paso, TX issued this high wind warning at Nov 27, 2010, 8:52 PM MST. It took effect at Nov 28, 2010, 11:00 AM MST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 27, 2010, 8:52 PM MST (03:52 UTC)
In effect from
Nov 28, 2010, 11:00 AM MST
Expired
Nov 28, 2010, 9:00 PM MST
In force
10 hr
Issued by
NWS El Paso, TX

The text

As transmitted, in the capitals the NWS used until 2016.

291 
WWUS74 KEPZ 280352
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
852 PM MST SAT NOV 27 2010

...STRONG GUSTY WINDS EXPECTED IN SOUTHERN NEW MEXICO AND FAR
WEST TEXAS SUNDAY...

.A STRONG PACIFIC STORM SYSTEM WILL SWEEP ACROSS THE SOUTHERN
ROCKIES SUNDAY AND MONDAY...BRINGING STRONG GUSTY WINDS TO THE
AREA SUNDAY AFTERNOON AND EVENING. BLOWING DUST IS LIKELY IN THE
USUAL DUST PRONE AREAS. STRONG WINDS WILL LIKELY PERSIST SUNDAY NIGHT
INTO MONDAY MORNING ALONG EASTERN SLOPES OF MOUNTAIN RANGES.
WINDS WILL NOT BE AS STRONG OVERALL ON MONDAY BUT WILL COMBINE
WITH MUCH COOLER TEMPERATURES TO RESULT IN A BRISK DAY.

NMZ025-281200-
/O.UPG.KEPZ.WI.Y.0022.101128T1800Z-101129T0400Z/
/O.NEW.KEPZ.HW.W.0007.101128T1800Z-101129T0400Z/
SOUTHERN SACRAMENTO MOUNTAINS-
INCLUDING THE CITIES OF...MESCALERO...CLOUDCROFT...TIMBERON
852 PM MST SAT NOV 27 2010

...HIGH WIND WARNING IN EFFECT FROM 11 AM TO 9 PM MST SUNDAY...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 11 AM TO
9 PM MST SUNDAY. THE WIND ADVISORY IS NO LONGER IN EFFECT. 

* LOCATION: SOUTHERN SACRAMENTO MOUNTAINS OF SOUTH CENTRAL NEW
  MEXICO.

* TIMING: WINDS WILL INCREASE SUNDAY MORNING AND REACH ADVISORY 
  LEVELS BY MIDDAY...DECREASING AFTER SUNSET BUT PERSISTING 
  OVERNIGHT IN LOCALIZED SECTIONS ALONG EASTERN SLOPES OF 
  MOUNTAINS. 

* WINDS: SOUTHWEST TO WEST 35 TO 45 MPH WITH GUSTS TO 55 MPH.

* IMPACTS: DIFFICULTY IN DRIVING HIGH PROFILE VEHICLES...
  POTENTIAL FOR POWER OUTAGES DUE TO DOWNED POWER LINES...
  INCREASED FIRE DANGER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

NMZ022>024-030>032-TXZ055-056-281200-
/O.CON.KEPZ.WI.Y.0022.101128T1800Z-101129T0400Z/
SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION-
TULAROSA BASIN/SOUTHERN DESERT-SOUTHWEST DESERT/BOOTHEEL-
SOUTHWEST DESERT/MIMBRES BASIN-SOUTHERN DESERT-EL PASO-HUDSPETH-
INCLUDING THE CITIES OF...SILVER CITY...TRUTH OR CONSEQUENCES...
ALAMOGORDO...LORDSBURG...DEMING...LAS CRUCES...EL PASO...
SIERRA BLANCA...DELL CITY
852 PM MST SAT NOV 27 2010

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 9 PM MST
SUNDAY...

* LOCATION: SOUTHERN NEW MEXICO AND FAR WEST TEXAS

* TIMING: WINDS WILL INCREASE SUNDAY MORNING AND REACH ADVISORY 
  LEVELS BY MIDDAY...DECREASING AFTER SUNSET BUT PERSISTING 
  OVERNIGHT IN LOCALIZED SECTIONS ALONG EASTERN SLOPES OF 
  MOUNTAINS. 

* WINDS: SOUTHWEST TO WEST 25 TO 35 MPH WITH GUSTS OF 50 TO 55 
  MPH.

* IMPACTS: DIFFICULTY IN DRIVING HIGH PROFILE VEHICLES...
  LOCALIZED VISIBILITIES OF LESS THAN ONE MILE IN BLOWING DUST...
  POTENTIAL FOR POWER OUTAGES DUE TO DOWNED POWER LINES...
  INCREASED FIRE DANGER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

HEFNER
3 follow-up statements
937 
WWUS74 KEPZ 281157
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
457 AM MST SUN NOV 28 2010

...STRONG GUSTY WINDS EXPECTED IN SOUTHERN NEW MEXICO AND FAR
WEST TEXAS THIS AFTERNOON AND EVENING...

.A STRONG PACIFIC STORM SYSTEM WILL SWEEP ACROSS THE SOUTHERN
ROCKIES TODAY AND MONDAY...BRINGING STRONG GUSTY WINDS TO THE AREA
SUNDAY AFTERNOON AND EVENING. BLOWING DUST IS POSSIBLE IN DUST
PRONE AREAS OF DESERTS AND CONSTRUCTION SITES. STRONG WINDS WILL
LIKELY PERSIST SUNDAY NIGHT INTO MONDAY MORNING ALONG EASTERN
SLOPES OF MOUNTAIN RANGES. WINDS WILL NOT BE AS STRONG OVERALL ON
MONDAY BUT WILL COMBINE WITH MUCH COOLER TEMPERATURES TO RESULT IN
A BRISK DAY.

NMZ025-282200-
/O.CON.KEPZ.HW.W.0007.101128T1800Z-101129T0400Z/
SOUTHERN SACRAMENTO MOUNTAINS-
INCLUDING THE CITIES OF...MESCALERO...CLOUDCROFT...TIMBERON
457 AM MST SUN NOV 28 2010

...HIGH WIND WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
9 PM MST THIS EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
9 PM MST THIS EVENING. 

* LOCATION: SOUTHERN SACRAMENTO MOUNTAINS OF SOUTH CENTRAL NEW  
  MEXICO.

* TIMING: WINDS WILL INCREASE SUNDAY MORNING AND REACH ADVISORY
  LEVELS BY MIDDAY...DECREASING AFTER SUNSET BUT PERSISTING OVERNIGHT
  IN LOCALIZED SECTIONS ALONG EASTERN SLOPES OF MOUNTAINS.

* WINDS: SOUTHWEST TO WEST 35 TO 45 MPH WITH GUSTS TO 55 MPH.

* IMPACTS: DIFFICULTY IN DRIVING HIGH PROFILE VEHICLES...
  POTENTIAL FOR POWER OUTAGES DUE TO DOWNED POWER LINES...
  INCREASED FIRE DANGER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

NMZ022>024-030>032-TXZ055-056-282200-
/O.CON.KEPZ.WI.Y.0022.101128T1800Z-101129T0400Z/
SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION-
TULAROSA BASIN/SOUTHERN DESERT-SOUTHWEST DESERT/BOOTHEEL-
SOUTHWEST DESERT/MIMBRES BASIN-SOUTHERN DESERT-EL PASO-HUDSPETH-
INCLUDING THE CITIES OF...SILVER CITY...TRUTH OR CONSEQUENCES...
ALAMOGORDO...LORDSBURG...DEMING...LAS CRUCES...EL PASO...
SIERRA BLANCA...DELL CITY
457 AM MST SUN NOV 28 2010

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
9 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM
MST THIS EVENING. 

* TIMING: WINDS WILL INCREASE SUNDAY MORNING AND REACH ADVISORY  
  LEVELS BY MIDDAY...DECREASING AFTER SUNSET BUT PERSISTING  
  OVERNIGHT IN LOCALIZED SECTIONS ALONG EASTERN SLOPES OF  
  MOUNTAINS.

* WINDS: SOUTHWEST TO WEST 25 TO 35 MPH WITH GUSTS OF 50 TO 55  
  MPH.

* IMPACTS: DIFFICULTY IN DRIVING HIGH PROFILE VEHICLES... LOCALIZED
  VISIBILITIES OF LESS THAN ONE MILE IN BLOWING DUST... POTENTIAL
  FOR POWER OUTAGES DUE TO DOWNED POWER LINES... INCREASED FIRE
  DANGER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

LUNDEEN
124 
WWUS74 KEPZ 282155
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
255 PM MST SUN NOV 28 2010

...STRONG GUSTY WINDS EXPECTED IN SOUTHERN NEW MEXICO AND FAR
WEST TEXAS THROUGH THE EARLY EVENING...

.A STRONG PACIFIC STORM SYSTEM WILL SWEEP ACROSS THE SOUTHERN
ROCKIES THIS AFTERNOON THROUGH MONDAY...BRINGING STRONG GUSTY
WINDS TO THE AREA INTO THIS EVENING. BLOWING DUST IS
POSSIBLE IN DUST PRONE AREAS OF DESERTS AND CONSTRUCTION SITES.
STRONG WINDS WILL LIKELY PERSIST TONIGHT INTO MONDAY MORNING
ALONG EASTERN SLOPES OF MOUNTAIN RANGES. WINDS WILL NOT BE AS
STRONG OVERALL ON MONDAY BUT WILL COMBINE WITH MUCH COOLER
TEMPERATURES TO RESULT IN A BRISK DAY.

NMZ025-290400-
/O.CON.KEPZ.HW.W.0007.000000T0000Z-101129T0400Z/
SOUTHERN SACRAMENTO MOUNTAINS-
INCLUDING THE CITIES OF...MESCALERO...CLOUDCROFT...TIMBERON
255 PM MST SUN NOV 28 2010

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MST THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MST THIS
EVENING. 

* LOCATION: SOUTHERN SACRAMENTO MOUNTAINS OF SOUTH CENTRAL NEW 
  MEXICO. 

* TIMING: WINDS WILL CONTINUE TO BE STRONG THROUGH THE EARLY EVENING
  HOURS BEFORE STARTING TO TAPER OFF BY 9 PM.

* WINDS: SOUTHWEST TO WEST 35 TO 45 MPH WITH GUSTS TO 55 MPH WITH
  THE STRONGEST WINDS ON THE EASTERN SLOPES.

* IMPACTS: DIFFICULTY IN DRIVING HIGH PROFILE VEHICLES... 
  POTENTIAL FOR POWER OUTAGES DUE TO DOWNED POWER LINES... 
  INCREASED FIRE DANGER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

TXZ055-056-290600-
/O.EXT.KEPZ.WI.Y.0022.000000T0000Z-101129T0900Z/
EL PASO-HUDSPETH-
INCLUDING THE CITIES OF...EL PASO...SIERRA BLANCA...DELL CITY
255 PM MST SUN NOV 28 2010

...WIND ADVISORY NOW IN EFFECT UNTIL 2 AM MST MONDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 2 AM MST MONDAY. 

* TIMING: WINDS WILL CONTINUE TO BE STRONG THROUGH THE EARLY
  MORNING HOURS...ESPECIALLY ON THE EASTERN SLOPES OF AREA
  MOUNTAINS.  

* WINDS: SOUTHWEST TO WEST 25 TO 35 MPH WITH GUSTS OF 50 TO 55 
  MPH. 

* IMPACTS: DIFFICULTY IN DRIVING HIGH PROFILE VEHICLES...
  LOCALIZED VISIBILITIES OF LESS THAN ONE MILE IN BLOWING
  DUST...POTENTIAL FOR POWER OUTAGES DUE TO DOWNED POWER LINES...
  INCREASED FIRE DANGER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

NMZ022>024-030>032-290400-
/O.CON.KEPZ.WI.Y.0022.000000T0000Z-101129T0400Z/
SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION-
TULAROSA BASIN/SOUTHERN DESERT-SOUTHWEST DESERT/BOOTHEEL-
SOUTHWEST DESERT/MIMBRES BASIN-SOUTHERN DESERT-
INCLUDING THE CITIES OF...SILVER CITY...TRUTH OR CONSEQUENCES...
ALAMOGORDO...LORDSBURG...DEMING...LAS CRUCES
255 PM MST SUN NOV 28 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING. 

* TIMING: STRONG WINDS WILL CONTINUE THROUGH THE EARLY EVENING
  HOURS WITH A GRADUAL DECREASE AFTER SUNSET.

* WINDS: SOUTHWEST TO WEST 25 TO 35 MPH WITH GUSTS OF 50 TO 55 
  MPH. 

* IMPACTS: DIFFICULTY IN DRIVING HIGH PROFILE VEHICLES...
  LOCALIZED VISIBILITIES OF LESS THAN ONE MILE IN BLOWING
  DUST...POTENTIAL FOR POWER OUTAGES DUE TO DOWNED POWER LINES...
  INCREASED FIRE DANGER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
JMG
273 
WWUS74 KEPZ 290351
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
851 PM MST SUN NOV 28 2010

...STRONG GUSTY WINDS DIMINISHING OVER MOST OF THE AREA TONIGHT AS
COLD FRONT PUSHES THROUGH AND EAST OF THE AREA...

.A STRONG PACIFIC STORM SYSTEM IS SWEEPING ACROSS THE SOUTHERN
ROCKIES THIS EVENING...BRINGING STRONG GUSTY WINDS TO THE AREA.
WITH THE COLD FRONT INTO THE RIO GRANDE VALLEY AT THIS
TIME...WINDS ARE DIMINISHING BEHIND THE FRONT. THESE WINDS WILL
DIMINISH IN MOST PLACES EAST OF THE VALLEY THROUGH THE REST OF
THIS EVENING...WITH THE EXCEPTION OF EAST FACING SLOPES OF
MOUNTAINS IN EL PASO AND HUDSPETH COUNTIES...WHERE STRONG WINDS
WILL CONTINUE UNTIL AROUND DAYBREAK MONDAY. WINDS WILL NOT BE AS 
STRONG OVERALL ON MONDAY BUT WILL COMBINE WITH MUCH COOLER
TEMPERATURES TO RESULT IN A BRISK DAY.

NMZ025-290500-
/O.EXP.KEPZ.HW.W.0007.000000T0000Z-101129T0400Z/
SOUTHERN SACRAMENTO MOUNTAINS-
INCLUDING THE CITIES OF...MESCALERO...CLOUDCROFT...TIMBERON
851 PM MST SUN NOV 28 2010

...HIGH WIND WARNING WILL EXPIRE AT 9 PM MST THIS EVENING...

WEST WINDS OF 20 TO 30 MPH WILL CONTINUE THE REST OF THIS EVENING
AND BECOME NORTHWEST TO 20 MPH TOWARD MORNING.

$$

NMZ022>024-030>032-290500-
/O.EXP.KEPZ.WI.Y.0022.000000T0000Z-101129T0400Z/
SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION-
TULAROSA BASIN/SOUTHERN DESERT-SOUTHWEST DESERT/BOOTHEEL-
SOUTHWEST DESERT/MIMBRES BASIN-SOUTHERN DESERT-
INCLUDING THE CITIES OF...SILVER CITY...TRUTH OR CONSEQUENCES...
ALAMOGORDO...LORDSBURG...DEMING...LAS CRUCES
851 PM MST SUN NOV 28 2010

...WIND ADVISORY WILL EXPIRE AT 9 PM MST THIS EVENING...

WINDS HAVE DIMINISHED TO NORTHWEST AT 15 TO 25 MPH AND WILL
CONTINUE INTO MONDAY.

$$

TXZ055-056-291200-
/O.EXT.KEPZ.WI.Y.0022.000000T0000Z-101129T1200Z/
EL PASO-HUDSPETH-
INCLUDING THE CITIES OF...EL PASO...SIERRA BLANCA...DELL CITY
851 PM MST SUN NOV 28 2010

...WIND ADVISORY NOW IN EFFECT UNTIL 5 AM MST MONDAY...

* TIMING: WINDS WILL CONTINUE TO BE STRONG THROUGH UNTIL AROUND
  DAYBREAK MONDAY...ESPECIALLY ON THE EASTERN SLOPES OF AREA
  MOUNTAINS.

* WINDS: MAY BRIEFLY DROP DOWN TO AROUND 25 MPH...BUT INCREASE
  AGAIN BY MIDNIGHT TO WEST 30 TO 35 MPH WITH GUSTS OF 50 TO 60
  MPH.

* IMPACTS: DIFFICULTY IN DRIVING HIGH PROFILE VEHICLES...
  LOCALIZED VISIBILITIES OF LESS THAN THREE MILES IN BLOWING
  DUST... POTENTIAL FOR POWER OUTAGES DUE TO DOWNED POWER LINES...
  INCREASED FIRE DANGER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

HEFNER

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this high wind warning went out at Nov 27, 2:57 PM MST, 5 hours 55 minutes earlier.

Area forecast discussion, Nov 27, 2:57 PM MST, 5 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
257 PM MST SAT NOV 27 2010

.SYNOPSIS...
A STRONG PACIFIC LOW PRESSURE SYSTEM WILL USHER IN MUCH COOLER AIR
FOR THE EARLY PART OF THE WEEK. IN ADVANCE...WINDS WILL BE STRONG
AND GUSTY ON SUNDAY CAUSING AREAS OF BLOWING DUST. BREEZY
CONDITIONS WITH TEMPERATURES MORE THAN 10 DEGREES BELOW NORMAL
WILL MAKE IT FEEL QUITE COOL ON MONDAY. WINDS WILL DIMINISH BY
TUESDAY BUT TEMPERATURES WILL NOT RECOVER. FINALLY...A RIDGE OF
HIGH PRESSURE WILL BRING A WARMING TREND WITH ABOVE NORMAL
TEMPERATURES IN PLACE LATE IN THE WEEK.

&&

.DISCUSSION...
VIGOROUS UPPER TROUGH WILL MOVE ACROSS THE ROCKIES SUNDAY AND
MONDAY BEFORE EXITING TUESDAY. TIGHT GRADIENTS THROUGH A DEEP
LAYER WILL INSURE STRONG GUSTY WINDS AT ADVISORY LEVELS SUNDAY
AFTERNOON DURING OPTIMUM MIXING TIME...THOUGH THE TIGHTEST
GRADIENTS AND STRONGEST WINDS ALOFT WILL ACTUALLY OCCUR AFTER
SUNSET PER12Z MODEL RUNS. ISSUED A WIND ADVISORY AREA WIDE FOR
SUNDAY PM...BUT HELD OFF ON A HIGH WIND WATCH FOR THE SOUTHERN SACS
DUE TO POTENTIAL LATER TIMING OF MAXIMUM WIND POTENTIAL. MIDNIGHT
FORECAST SHIFT WILL HAVE A BETTER IDEA.

COLD AIR ADVECTION IS IMPRESSIVE WITH THIS SYSTEM...THOUGH DRYNESS
OF AIR MASS WILL LIMIT POPS TO SLIGHT CHANCE OVER GILA AND SACS
MAINLY MONDAY. GRADIENTS WILL REMAIN TIGHT MONDAY BUT WITH LESS
MIXING AFTER COLD AIR MOVES IN EXPECT STRONG WINDS TO BE LIMITED
TO EASTERN SLOPES EARLY IN THE DAY. ELSEWHERE IT WILL BE BREEZY
AND 10 TO 12 DEGREES BELOW NORMAL FOR A CHILLY. GRADIENTS SLACKEN
THEREAFTER FOR A STILL COOL BUT MORE COMFORTABLE TUESDAY.

THE 12Z GFS HAS REALLY BACKED OFF ON THE TROUGH FOR NEXT WEEKEND.
IN FACT...IT BUILDS A STRONG RIDGE OVERHEAD WITH LIGHT WINDS AND
TEMPS 5 TO 10 DEGREES ABOVE NORMAL AFTER WEDNESDAY. THE 12Z ECMWF
DELAYS THE TROUGH UNTIL EARLY THE FOLLOWING WEEK. OTHERWISE IT
BRINGS A COUPLE OF MINOR IMPULSES ACROSS TO THE NORTH...BUT HARDLY
INTERRUPTS A NICE LATE WEEK AND WEEKEND. BRING IT ON.

&&

AVIATION...VALID 28/00Z-29/00Z.
P6SM SCT-BKN250 EXPECTED THRU MIDNIGHT TONIGHT...THEN P6SM
SKC-FEW250 OVERNIGHT INTO SUNDAY MORNING. WINDS TONIGHT BECOMING
SOUTHWEST AT 5 TO 10 KTS...INCREASING TO 25 TO 35 KTS SUNDAY WITH
GUSTS TO 45 KTS. THE STRONG WINDS WILL CAUSE AREAS OF BLOWING DUST
WITH VISIBILITY AT TIMES 1/2-1SM BLDU.

&&

.FIRE WEATHER...
AN APPROACHING UPPER LEVEL TROUGH WILL BRING STRONG WINDS ACROSS THE
AREA SUNDAY...AND WILL WARM TEMPERATURES UP TO SEVERAL DEGREES ABOVE
NORMAL. VERY DRY AIR WITH HUMIDITY BELOW 15 PERCENT WILL REMAIN IN
PLACE EAST OF THE CONTINENTAL DIVIDE SUNDAY...BUT HUMIDITY WILL
INCREASE TO ABOVE 15 PERCENT ACROSS THE BOOTHEEL AND THE GILA
REGION. THE STRONG WINDS AND LOW HUMIDITY...ALONG WITH HIGH FIRE
DANGER RATINGS...WILL CAUSE RED FLAG CONDITIONS FROM SUNDAY MORNING
THROUGH SUNDAY EVENING EAST OF THE CONTINENTAL DIVIDE. BLOWING DUST
WILL ALSO BE A PROBLEM...MAINLY ACROSS LOWLAND DESERTS WEST OF LAS
CRUCES. A STRONG COLD FRONT MOVING IN BEHIND THAT TROUGH SUNDAY
NIGHT AND MONDAY WILL DROP TEMPERATURES BY 12 TO 18 DEGREES FOR
MONDAY AFTERNOON. MOST LOWLAND DESERT LOCATIONS WILL ONLY REACH THE
UPPER 40S ON MONDAY AFTERNOON. WARMING UP AGAIN BY MIDWEEK AS
ANOTHER RIDGE OF HIGH PRESSURE MOVES OVER THE ROCKIES.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 32  67  34  50  22 /   0   0   0   0   0
SIERRA BLANCA TX        33  67  36  49  21 /   0   0   0   0   0
LAS CRUCES              28  64  29  49  19 /   0   0   0   0   0
ALAMOGORDO              29  60  31  46  15 /   0   0   0   0  10
CLOUDCROFT              20  44  21  26   8 /   0   0  10  10  10
TRUTH OR CONSEQUENCES   26  64  28  46  16 /   0   0   0  10   0
SILVER CITY             26  51  28  38  13 /   0  10  10  10   0
DEMING                  27  63  29  48  18 /   0   0   0   0   0
LORDSBURG               28  61  30  48  17 /   0  10  10  10   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...WIND ADVISORY FROM 11 AM TO 9 PM MST SUNDAY FOR NMZ022>025-
     030>032.

     RED FLAG WARNING FROM 8 AM TO 8 PM MST SUNDAY FOR NMZ112-113.

TX...WIND ADVISORY FROM 11 AM TO 9 PM MST SUNDAY FOR TXZ055-056.

     RED FLAG WARNING FROM 8 AM TO 8 PM MST SUNDAY FOR TXZ055-056.

&&

01 FAUSETT/21 PARK
Hazardous weather outlook, Nov 27, 5:58 AM MST, 14 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
558 AM MST SAT NOV 27 2010

NMZ022>025-030>032-TXZ055-056-281300-
SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION-
TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS-
SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
SOUTHERN DESERT-EL PASO-HUDSPETH-
558 AM MST SAT NOV 27 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

STRONG WINDS WILL OCCUR SUNDAY AFTERNOON AND EARLY EVENING.
SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL BE
POSSIBLE. WINDS WILL BE STRONGER ALONG EAST SLOPES OF AREA
MOUNTAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

High Wind Warnings in New Mexico, 2010Every high wind warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.